I have had athe j/pouch since november 2010 after my surgery i was able to eat anything i wanted with no problems recently I have had real bad gas and cramping itseems any thing i eat bothers me it is causing me to loose my appetite sometimes when standing the cramps can about bring me to my knees reading about jpouch's and propper diet there are alot of things i am finding that are in my diet that i should be cautious with but my diet has been exactly the same are there other medications that can cause this blood thinners, lisinapril, priolsec, vicoden
celexa The cause of my j pouch was familial adenomatous adenomatous polyposis. I am a 34 year old male i also have a blood disorder layden factor five
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.